# SDR DXTA20082919

- Difficulty date: March 6, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N277QS
- Make and model: Amd FALCON2000
- Aircraft serial: 177
- Aircraft time: 5,752 hours, 3,523 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 031048
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,752 hours, 3,523 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING, RED TEMP FOR CAPTIANS MFD DISPLAYED. IN ADDITION A SLIGHT SMELL OF ELECTRICAL SMOKE WAS EVIDENT UPON SHUTDOWN OF AVIONICS.    T/S FOUND PILOTS MFD COOLING FAN INOP. REMOVED INOP FAM AND INSTALLED A NEW FAN. OPS CHECK GOOD I/A/W DA2000 MM 34-001.
